| Title: | Transformation of $m$-dimensional Lebesgue integrals (English) |
| Title: | Преобразования $m$-мерных интегралов Лебега (Russian) |
| Author: | Mařík, Jan |
| Language: | English |
| Info: | Czechoslovak Math. J. 6(81) (2) (1956), 212–216 |
| Pages: | 212-216 |
| . | |
| Category: | math |
| . | |
| MSC: | 26A42 |
| idZBL: | Zbl 0075.04102 |
| idMR: | MR0084555 |
| . | |
| Date available: | 2021-02-12T12:47:38Z |
| Last updated: | 2021-02-16 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/502100 |
| DML-CZ Record: | 10338.dmlcz/100194 |
| . |